# SDR MASA2010113001357

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 31,452 hours, 24,244 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1560A4280
- Condition: Peeling
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP AROUND SERVICE DOOR PEELING OFF.  MX REPLACED THE STRIP.
